# SDR 2022FA0000052

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 18,107 hours, 13,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409742
- Part serial: DL35
- Condition: Delaminated
- Location: Zone 600
- Part time: 18,107 hours, 13,934 cycles
- Component: Spoiler, Boeing
- Component part number: 5940972
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK,LEFT AND RIGHT LOWER RADIUS OF FRONT CHANNEL AT ACTUATOR FITTING, WORN DOWN STOPS.
